Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 552, NWS Norman, OK

June 28, 20166 counties in Texas; Jackson County, Tillman County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 28, 2016, 9:31 PM CDT for 6 counties in Texas; Jackson County, Tillman County, Oklahoma. It was in force for 74 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2016, 9:31 PM CDT (02:31 UTC)
Expired
Jun 28, 2016, 10:45 PM CDT
In force
74 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
70.0 mph

Counties Jackson County, OK, Tillman County, OK, Baylor County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 81 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 9:33 PM CDTTSTM WND GST 58Frederick, OK
Jun 28, 9:45 PM CDTTSTM WND GST 603 E Oklaunion, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 4:45 PM CDTSevere Thunderstorm WatchSPC5 hr
Jun 28, 9:16 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.5 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2016-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 396 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2016-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
396 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
2686 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

048 
WUUS54 KOUN 290231
SVROUN
OKC065-141-TXC023-155-197-275-485-487-290345-
/O.NEW.KOUN.SV.W.0552.160629T0231Z-160629T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
931 PM CDT TUE JUN 28 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL JACKSON COUNTY IN SOUTHWESTERN OKLAHOMA...
  SOUTHWESTERN TILLMAN COUNTY IN SOUTHWESTERN OKLAHOMA...
  NORTHERN KNOX COUNTY IN NORTHERN TEXAS...
  NORTHWESTERN WICHITA COUNTY IN NORTHERN TEXAS...
  HARDEMAN COUNTY IN NORTHERN TEXAS...
  NORTHERN BAYLOR COUNTY IN NORTHERN TEXAS...
  WILBARGER COUNTY IN NORTHERN TEXAS...
  FOARD COUNTY IN NORTHERN TEXAS...

* UNTIL 1045 PM CDT

* AT 929 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 5 MILES NORTHEAST OF MANITOU TO 6 MILES NORTHEAST OF
  GOODLETT...MOVING SOUTH AT 30 MPH.

  HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  VERNON...FREDERICK...QUANAH...CROWELL...ELECTRA...CHILLICOTHE...
  DAVIDSON...HOLLISTER...HARROLD...TRUSCOTT...GOODLETT...MARGARET...
  FARGO...ODELL...LAKE KEMP...GILLILAND...OKLAUNION...GRAYBACK...
  LOCKETT AND MEDICINE MOUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS ARE PRODUCING WIDESPREAD WIND DAMAGE ACROSS
SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS! SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! 

WIND DAMAGE WITH THESE STORMS MAY OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING ARE OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3423 10005 3424 10001 3423 10000 3440 10000
      3443 9879 3376 9898 3360 9999 3383 10000
      3384 10005
TIME...MOT...LOC 0229Z 015DEG 26KT 3457 9892 3441 9982 

HAIL...1.25IN
WIND...70MPH
 
$$

MBS
2 follow-up statements
272 
WWUS54 KOUN 290315
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1015 PM CDT TUE JUN 28 2016

OKC065-TXC485-290323-
/O.CAN.KOUN.SV.W.0552.000000T0000Z-160629T0345Z/
JACKSON OK-WICHITA TX-
1015 PM CDT TUE JUN 28 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL JACKSON AND
NORTHWESTERN WICHITA COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF JACKSON
COUNTY AND STAYED WEST OF WICHITA COUNTIES! THEREFORE THE WARNING
HAS BEEN CANCELLED.

LAT...LON 3423 10005 3424 10001 3423 10000 3440 10000
      3430 9901 3376 9899 3360 9999 3383 10000
      3384 10005
TIME...MOT...LOC 0313Z 020DEG 28KT 3414 9916 3420 9995 

$$

OKC141-TXC023-155-197-275-487-290345-
/O.CON.KOUN.SV.W.0552.000000T0000Z-160629T0345Z/
TILLMAN OK-KNOX TX-HARDEMAN TX-BAYLOR TX-WILBARGER TX-FOARD TX-
1015 PM CDT TUE JUN 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHWESTERN TILLMAN...NORTHERN KNOX...HARDEMAN...NORTHERN
BAYLOR...WILBARGER AND FOARD COUNTIES...

AT 1013 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR OKLAUNION TO 10 MILES SOUTHWEST OF GOODLETT...
MOVING SOUTH AT 30 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
VERNON...QUANAH...CROWELL...CHILLICOTHE...DAVIDSON...GRAYBACK...
HARROLD...TRUSCOTT...GOODLETT...LOCKETT...MARGARET...FARGO...
MEDICINE MOUND...LAKE KEMP...THALIA...GILLILAND...OKLAUNION...
SOUTHWESTERN LAKE DIVERSION...LAZARE AND RAYLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE PRODUCED WIDESPREAD DAMAGING WINDS ACROSS
SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS! SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3423 10005 3424 10001 3423 10000 3440 10000
      3430 9901 3376 9899 3360 9999 3383 10000
      3384 10005
TIME...MOT...LOC 0313Z 020DEG 28KT 3414 9916 3420 9995 

HAIL...1.00IN
WIND...70MPH
 
$$

MBS
098 
WWUS54 KOUN 290328
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1028 PM CDT TUE JUN 28 2016

OKC141-290337-
/O.CAN.KOUN.SV.W.0552.000000T0000Z-160629T0345Z/
TILLMAN OK-
1028 PM CDT TUE JUN 28 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN TILLMAN COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF TILLMAN
COUNTY! THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3423 10005 3424 10001 3423 10000 3430 9999
      3416 9910 3376 9901 3360 9999 3383 10000
      3384 10005
TIME...MOT...LOC 0327Z 015DEG 26KT 3404 9919 3410 9998 

$$

TXC023-155-197-275-487-290345-
/O.CON.KOUN.SV.W.0552.000000T0000Z-160629T0345Z/
KNOX TX-HARDEMAN TX-BAYLOR TX-WILBARGER TX-FOARD TX-
1028 PM CDT TUE JUN 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHERN KNOX...SOUTHERN HARDEMAN...NORTHERN BAYLOR...SOUTHERN
WILBARGER AND FOARD COUNTIES...

AT 1027 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTH OF GRAYBACK TO 9 MILES EAST OF
SWEARINGEN...MOVING SOUTH AT 30 MPH.

HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
VERNON...CROWELL...GRAYBACK...TRUSCOTT...LOCKETT...MARGARET...
MEDICINE MOUND...LAKE KEMP...THALIA...GILLILAND...OKLAUNION...
SOUTHWESTERN LAKE DIVERSION...RAYLAND AND COPPER BREAKS STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE PRODUCED WIDESPREAD WIND DAMAGE ACROSS
SOUTHWESTERN OKLAHOMA AND PARTS OF WESTERN NORTH TEXAS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3423 10005 3424 10001 3423 10000 3430 9999
      3416 9910 3376 9901 3360 9999 3383 10000
      3384 10005
TIME...MOT...LOC 0327Z 015DEG 26KT 3404 9919 3410 9998 

HAIL...1.25IN
WIND...70MPH
 
$$

MBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 6:28 PM CDT, 3 hours 3 minutes earlier.

Area forecast discussion, Jun 28, 6:28 PM CDT, 3 hours 3 minutes before
Area Forecast Discussion
National Weather Service Norman OK
628 PM CDT TUE JUN 28 2016

.DISCUSSION...
The 00Z aviation discussion follows....

&&

.AVIATION...
A thunderstorm cluster over northwest Oklahoma will continue to
move south this evening. Very strong winds will accompany this
system as it moves across TAF sites at KCSM, KHBR, and possibly
KLAW. KSPS may be affected, too, but is less likely. Wind fields
will be affected at all our TAF sites to some degree, with the
least effect at KPNC. The storms should move out of our forecast
area shortly after midnight. After that, winds, clouds, etc.
should return to more typical values at all sites. There is a
possibility of storms again tomorrow morning and afternoon, but
the chances are currently too low at any specific location to
warrant inclusion in TAFs.

CmS
&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  70  94  72  94 /  50  10  10  20
Hobart OK         72  96  73  98 /  70  10  10  20
Wichita Falls TX  73  97  73  98 /  30   0   0  10
Gage OK           70  94  72  94 /  80  20  20  30
Ponca City OK     70  92  72  92 /  70  20  30  40
Durant OK         72  95  73  95 /  20   0  10  10

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

17/23/23
Hazardous weather outlook, Jun 28, 8:56 PM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
856 PM CDT TUE JUN 28 2016

OKZ004>048-050>052-TXZ083>090-291000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
856 PM CDT TUE JUN 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THROUGH TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING ACROSS
PARTS OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS SOUTH AND WEST OF A LINE FROM EL CITY TO
ANADARKO TO WICHITA FALLS TO BENJAMIN TEXAS. A MARGINAL RISK
SURROUNDS THE SLIGHT RISK...AND EXTENDS WEST OF A LINE FROM
CHICKASHA TO DUNCAN TO HENRIETTA TEXAS.

TIMING...
SEVERE STORMS WILL BE POSSIBLE THROUGH MIDNIGHT.

IMPACTS...
DAMAGING WINDS...HAIL TO THE SIZE OF QUARTERS...AND HEAVY RAIN
WILL BE THE MAIN CONCERNS WITH THESE STORMS.

DISCUSSION...
A CLUSTER OF SEVERE THUNDERSTORMS WILL CONTINUE TO  ADVANCE SOUTH
THIS EVENING ACROSS SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS SHOULD PREPARE FOR
SEVERE WEATHER OPERATIONS THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.THUNDERSTORMS...
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY THIS WEEK INTO
NEXT WEEKEND. HEAVY RAIN LEADING TO FLOODING WILL BE THE BIGGEST
CONCERN THROUGHOUT THE WEEK. NO ORGANIZED SEVERE WEATHER IS
EXPECTED BUT A FEW STRONG TO SEVERE STORMS MAY BE POSSIBLE AT
TIMES.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Local storm report, Jun 28, 8:22 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
822 PM CDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     TSTM WND GST     CARNEGIE                35.10N 98.60W
06/28/2016  E70 MPH          CADDO              OK   TRAINED SPOTTER

            MINOR ROOF DAMAGE REPORTED TO SEVERAL HOMES... SHINGLES
            MISSING.

&&

KURTZ
Local storm report, Jun 28, 8:24 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
824 PM CDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND GST     CLINTON                 35.51N 98.97W
06/28/2016  M65 MPH          CUSTER             OK   ASOS

&&

KURTZ
Local storm report, Jun 28, 8:48 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
848 PM CDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     TSTM WND GST     ALTUS AIR FORCE BASE    34.66N 99.29W
06/28/2016  M64 MPH          JACKSON            OK   AWOS

&&

DW
Local storm report, Jun 28, 9:07 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
907 PM CDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     TSTM WND GST     3 N ALTUS               34.69N 99.33W
06/28/2016  M69 MPH          JACKSON            OK   AWOS

            KAXS AWOS

&&

DW
Local storm report, Jun 28, 9:16 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
916 PM CDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND GST     3 N ALTUS               34.69N 99.33W
06/28/2016  M69.00 MPH       JACKSON            OK   AWOS

            KAXS AWOS

&&

DW
Local storm report, Jun 28, 9:29 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
929 PM CDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     TSTM WND GST     3 N CHILLICOTHE         34.30N 99.51W
06/28/2016  E60 MPH          HARDEMAN           TX   EMERGENCY MNGR

&&

DW

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 7:58 PM CDTSevere Thunderstorm WarningOUNHardeman77 min
Jun 28, 8:45 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman, Wichita, Wilbarger75 min
Jun 28, 10:12 PM CDTSevere Thunderstorm WarningOUNBaylor, Foard, Knox, Wilbarger78 min
Jun 29, 5:01 PM CDTSpecial Weather StatementOUNWichita44 min
Jun 29, 5:06 PM CDTSevere Thunderstorm WarningOUNWichita, Wilbarger39 min
Jun 28, 7:12 PM CDTFlash Flood WarningOUNBlaine, Caddo, Custer, Dewey3 hr
Jun 28, 7:18 PM CDTSpecial Weather StatementOUNGreer27 min
Jun 28, 7:31 PM CDTSevere Thunderstorm WarningOUNBeckham, Caddo, Greer, Harmon, Jackson, Kiowa and 1 more74 min
Jun 28, 8:29 PM CDTAreal Flood AdvisoryOUNCaddo, Custer, Kiowa, Washita46 min
Jun 28, 9:53 PM CDTRiver Flood WarningOUNBlaine, Canadian10 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2016Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.